Hail, Stutsman
- When
- June 11, 7:55 AM CST
- Where
- Stutsman County, Eldridge
- Measured
- 1.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 46.900, -98.833
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Jun 11, 12:00 AM CST, 7 hours 55 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 100 AM CDT MON JUN 11 2001 CURRENT CONVECTIVE COMPLEX IS PROGGED OUT OF OUR FORECAST AREA THIS MORNING...FOLLOWED BY A MUCH DRIER LOW LEVEL WESTERLY FLOW. I LOOK FOR SOME CU IN THE MOIST WAKE OF THE CONVECTION...THEN SKIES WILL GO MOSTLY CLEAR BY AFTERNOON. TONIGHT SHOULD BE QUIET AS WE REMAIN IN THE DRY MODIFIED PACIFIC AIR. ON TUESDAY AN APPROACHING STRONG MID LEVEL TROUGH STARTS THE SURFACE FLOW BACKING WITH THE DEVELOPMENT OF A LEE SIDE TROUGH. THIS IN TURN BRINGS A STRONG RETURN OF LOW LEVEL MOISTURE TO THE WESTERN PLAINS. BY LATE TUESDAY AFTERNOON CONVECTIVE ACTIVITY SHOULD BE IN FULL FLOWER ACROSS THE NORTHERN PLAINS...PERSISTING THROUGH WEDNESDAY. FORTUNATELY IT LOOKS LIKE THE MAIN THREAT FOR SEVERE WEATHER WILL REMAIN WELL SOUTH OF THE STATE...NEAR THE VICINITY OF THE WARM FRONT. .BIS...NONE. RSL
NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-111430- SEVERE WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 445 AM CDT MON JUN 11 2001 ...THERE IS A RISK OF SEVERE THUNDERSTORMS IN CENTRAL NORTH DAKOTA THIS MORNING... .FORECAST...THUNDERSTORMS WILL MOVE THROUGH CENTRAL NORTH DAKOTA THIS MORNING. A FEW STORMS MAY BE SEVERE. CONDITIONS WILL IMPROVE BY NOON AS SURFACE WINDS TURN NORTHWEST BRINGING DRIER AIR AND SUNNY SKIES. .DISCUSSION...THE WARM FRONT WHICH BECAME ESTABLISHED EAST-WEST OVER THE DAKOTAS TWO DAYS AGO WILL MOVE EAST AS A LOW PRESSURE SYSTEM MOVES ACROSS THE DAKOTAS. COOLER TEMPERATURES CAN BE EXPECTED TODAY THROUGH MID WEEK AS HIGH PRESSURE MOVES INTO THE AREA AND THE UPPER LEVEL RIDGE SHIFTS EAST OF THE STATE. SKYWARN SEVERE WEATHER SPOTTERS MAY BE NEEDED IN FOR CENTRAL NORTH DAKOTA THIS MORNING. THIS PRODUCT IS FOR PLANNING PURPOSES ONLY. TSW
NDZ001-009-017-111035- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILLISTON ND 445 AM CDT (345 AM MDT) MON JUN 11 2001 AT 440 AM CDT (340 AM MDT) RADAR IN WILLISTON INDICATED MOSTLY LIGHT TO MODERATE RAINSHOWERS EXTENDING NORTHEAST TO SOUTHWEST FROM EASTERN DIVIDE COUNTY TO RICHLAND COUNTY IN EASTERN MONTANA. THERE IS A HEAVY RAINSHOWER LOCATED IN SOUTHEASTERN DIVIDE AND NORTHEASTERN WILLIAMS COUNTIES. THIS HEAVY SHOWER SHOULD MOVE OUT OF THESE COUNTIES WITHIN THE NEXT 10 MINUTES. MORE RAINSHOWERS AND POSSIBLY A THUNDERSTORM ARE EXPECTED THROUGH MID MORNING WITH IMPROVING CONDITIONS LATER IN THE DAY. RV
The Fargo/Grand Forks radar (KMVX), 134 km away, was scanning. The volume nearest the first event began at 13:56 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2001Every state in 2001This day in weather historyWarnings in North Dakota, June 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5246311.